Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Short Proof of the Arens-Eells Embedding Theorem

E. Michael
Proceedings of the American Mathematical Society
Vol. 15, No. 3 (Jun., 1964), pp. 415-416
DOI: 10.2307/2034516
Stable URL: http://www.jstor.org/stable/2034516
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416